MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S ANTI-HBC REAGENT KIT; HEPATITIS B VIRUS CORE ANTIGEN (E COLI, RECOMBINANT)

ABBOTT GMBH ALINITY S ANTI-HBC REAGENT KIT; HEPATITIS B VIRUS CORE ANTIGEN (E COLI, RECOMBINANT)
Catalog Number 06P06-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Section a1 patient identifier sids: (b)(6) 2023 (b)(6), (b)(6)2023 (b)(6) (b)(6) 2023 sid (b)(6) see mr# 3002809144-2023-00450 for other lot#.
 
Event or Problem Description
The customer reported a false reactive alinity s anti-hbc result on a donor.In (b)(6) 2023 alinity was reactive; in (b)(6) 2023 was nonreactive; in (b)(6) 2023 was reactive, another laboratory was negative for anti-hbc.Results provided: (b)(6) 2023 sid (b)(6) = 1.06 / 1.06 / 1.06 s/co.(b)(6) sid (b)(6)= 0.84 s/co.(b)(6) sid (b)(6) = 1.05 / 1.02 / 1.02 s/co.No impact to donor management was reported.
 
Additional Manufacturer Narrative
A complaint investigation for false nonreactive results for alinity s anti-hbc included a review of trending data, labeling, device history record, field data, and a complaint search.No customer returns were available for evaluation.The complaint data for the product identified normal complaint activity for the complaint issue and no trends were identified.Labeling review concluded the labeling adequately addresses the issue.A device history record review did not identify any non-conformances or deviations.Based on the results of this investigation, alinity s anti-hbc reagent, lot 49219be00 is performing as expected and no systemic issue or product deficiency was identified.
 
Event or Problem Description
The customer reported a false reactive alinity s anti-hbc result on a donor.In (b)(6) 2023 alinity was reactive; in (b)(6) 2023 was nonreactive; in (b)(6) 2023 was reactive, another laboratory was negative for anti-hbc.Results provided: (b)(6) 2023 sid (b)(6) = 1.06 / 1.06 / 1.06 s/co, (b)(6) 2023 sid (b)(6) = 0.84 s/co, (b)(6) 2023 sid (b)(6) = 1.05 / 1.02 / 1.02 s/co.No impact to donor management was reported.

Brand Name
ALINITY S ANTI-HBC REAGENT KIT
Common Device Name
HEPATITIS B VIRUS CORE ANTIGEN (E COLI, RECOMBINANT)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18067586
Report Number3002809144-2023-00457
Device Sequence Number7815464
Product Code QHM
UDI-Device Identifier00380740117207
UDI-Public00380740117207
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BL125681
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2024
Device Catalogue Number06P06-60
Device Lot Number49219BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer12/07/2023
Initial Report FDA Received Date11/03/2023
Supplement Report FDA Received Date12/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6) ; ALNTY S SYSTEM, 06P16-01, (B)(6)
Patient SexUnknown